Equilibrium points of semi-infinite bimatrix games

M.J.M. Jansen, S.H. Tijs

Research output: Contribution to journalArticleProfessional

199 Downloads (Pure)
Original languageEnglish
Pages (from-to)143-152
Number of pages10
JournalCahiers du Centre d'Études de Recherche Opérationnelle
Volume23
Publication statusPublished - 1981

Cite this

@article{da570bfaf42445f2bea68a71573b469c,
title = "Equilibrium points of semi-infinite bimatrix games",
author = "M.J.M. Jansen and S.H. Tijs",
note = "Pagination: 10",
year = "1981",
language = "English",
volume = "23",
pages = "143--152",
journal = "Cahiers du Centre d'{\'E}tudes de Recherche Op{\'e}rationnelle",
issn = "0008-9737",

}

Equilibrium points of semi-infinite bimatrix games. / Jansen, M.J.M.; Tijs, S.H.

In: Cahiers du Centre d'Études de Recherche Opérationnelle, Vol. 23, 1981, p. 143-152.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Equilibrium points of semi-infinite bimatrix games

AU - Jansen, M.J.M.

AU - Tijs, S.H.

N1 - Pagination: 10

PY - 1981

Y1 - 1981

M3 - Article

VL - 23

SP - 143

EP - 152

JO - Cahiers du Centre d'Études de Recherche Opérationnelle

JF - Cahiers du Centre d'Études de Recherche Opérationnelle

SN - 0008-9737

ER -